# SDR QXEA200801856

- Difficulty date: November 25, 2007
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT INBOARD SEAT TRACK NR 10 HAS CORROSION ON RIGHT FLANGE AROUND FASTENER HOLE AT APPROXIMATELY STATION 10.5.  REMOVED NR 10 SEAT TRACK AND INSTALLED NEW NR 10 SEAT TRACK IAW SRM.
